# SDR ASAA2014062408341

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 26,131 hours, 7,834 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT CABIN ZONE TEMP LIGHT ILLUMINATED DURING MASTER CAUTION RECALL DURING LANDING CHECK . EXTINGUISHES DURING MASTER CAUTION RESET.  ACFT GROUNDED.  BITE CHECKED BOTH ZONE TEMP CONTROLLERS IAW MM 21-61-00.  FOUND NR 2 ZONE TEMP CONTROLLER FAULTED BACKUP CABIN SENSOR, CLEARED FAULT.  CHECKED AND FAULT DID NOT REPEAT.  OPS CHECKED NORMAL.
